# SDR SWAA2024013045089

- Difficulty date: January 26, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 44,434 hours, 27,214 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H WINDSCREEN MEGA PHONE MIC NOT WORKING<[01] REMOVED AND REPLACED FWD L/H WINDSCREEN MEGA PHONE IAW AMM 25-64-00-710-801 FUNCTIONAL CHECK GOOD.;[02] VERIFIED. VERIFIED MEASUREMENTS.
